跳到主要內容

臺灣博碩士論文加值系統

(44.200.77.92) 您好!臺灣時間:2024/03/01 08:51
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

: 
twitterline
研究生:吳彥霖
研究生(外文):Yen-Lin Wu
論文名稱:探討源自於隨機最佳化控制問題之偏微分方程與其相關應用
論文名稱(外文):Solutions of Partial Differential Equations Arising from Stochastic Optimal Control Problems and Applications
指導教授:陳建隆陳建隆引用關係
指導教授(外文):Jann-Long Chern
學位類別:博士
校院名稱:國立中央大學
系所名稱:數學系
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2014
畢業學年度:102
語文別:英文
論文頁數:85
中文關鍵詞:二階橢圓偏微分方程隨機最佳化控制問題存在性唯一性
外文關鍵詞:Partial Differential EquationsStochastic Optimal Control ProblemsExistenceUniqueness
相關次數:
  • 被引用被引用:0
  • 點閱點閱:138
  • 評分評分:
  • 下載下載:4
  • 收藏至我的研究室書目清單書目收藏:0
本論文主要探討三種不同型態之二階非線性橢圓偏微分方程式,其解的存在性、唯一性與結構性之相關定性分析及研究。第一部分中,我們考慮一個與隨機最佳化控制問題(stochastic optimal control problem)相關之方程,其具所謂『梯度約束方程式(gradient constraint equation)』之型態;在其非線性項更加弱化的條件下,我們證得其正解之存在性與唯一性。第二部分中,我們考慮一個座落於雙曲空間(hyperbolic space)中之半線性橢圓偏微分方程;研究其正奇異解在原點的漸近行為並且提供此正奇異解之存在性與唯一性;除此之外,我們透過『Pohozaev恆等式』了解其他不同型態解之特性,藉此進一步獲得某些特定型態解之不存在性。最後,在第三部分中我們考慮所謂的『Hardy-Sobolev方程』;在不同的指數條件下,我們研究其解的存在性、唯一性以及原點或無窮遠之行為。
This dissertation is concerned with studying some second order elliptic partial differential equations. We are devote to establishing some qualitative properties of solutions, including existence, uniqueness and structure of solutions to three specific types of nonlinear elliptic equations. In Part 1, we study a gradient constraint equation which is related to a stochastic optimal control problem. We offer the existence and uniqueness of positive radial solutions with certain behavior under weaker conditions on nonlinearity. In Part 2, we consider a semilinear elliptic equation on the hyperbolic space. The asymptotic behavior, existence and uniqueness of positive singular solutions at the origin are proved. In addition, we discuss the structure of solutions of various types via the Pohozaev identity. Finally, in our last chapter, we deal with the Hardy-Sobolev equations and investigate behaviors, existence and uniqueness of solutions for different exponents.
Preface i
1 Gradient Constraint Elliptic Equations 1
1.1 Introduction . . . . . . . . . . . . 2
1.2 Preliminaries . . . . . . . . . . . 7
1.3 Existence and Uniqueness of Solutions . . . . . . . 13
2 Semilinear Elliptic Equations on the Hyperbolic Space 19
2.1 Introduction . . . . . . . . . . . . 20
2.2 Preliminaries . . . . . . . . . . . 22
2.3 Existence and Uniqueness: Positive Singular Solution . . . . . 30
2.4 Behaviors and Nonexistence of Solutions . . . . . . 34
3 Hardy-Sobolev Equations 47
3.1 Introduction . . . . . . . . . . . . 48
3.2 Preliminaries . . . . . . . . . . . 52
3.3 Nonexistence of Solutions . . . . . . . . . . 59
3.4 Proofs of Main Results . . . . . . . . . . 62
Bibliography 69
[1] S. Bae, Separation structure of positive radial solutions of a semilinear elliptic equation in R^n, J. Differential Equations 194 (2003), 460-499.
[2] S. Bae and T. K. Chang, On a class of semilinear elliptic equations in R^n, J. Differential Equations 185 (2002), 225-250.
[3] C. Bandle, A. Brillard and M. Flucher, Green's function, harmonic transplantation and best Sobolev constant in spaces of constant curvature, Trans. Amer. Math. Soc. 350 (1998), 1103-1128.
[4] C. Bandel and M. Essen, On the positive solutions of Emden equations in cone-like domains, Arch. Rational Mech. Anal. 112 (1990), 319-338.
[5] C. Bandle and Y. Kabeya, On the positive, ``radial" solutions of a semilinear elliptic equation on H^N, Adv. Nonlinear Anal. 1 (2012), 1-25.
[6] C. Bandle and H. A. Levine, On the existence and nonexistence of global solutions of reaction-diffusion equations in sectorial domains, Trans. Amer. Math. Soc. 316 (1989), 595-622.
[7] C. Bandle and M. Marcus, The positive radial solutions of a class of semilinear elliptic equations, J. Reine Angew. Math. 401 (1989), 25-59.
[8] M. Bonforte, F. Gazzola, G. Grillo and J. L. Vazquez, Classification of radial solutions
to the Emden-Fowler equation on the hyperbolic space, to appear.
[9] H. Br´ezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving
crtical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983), 437–477.
[10] J.-L. Chern, Z.-Y. Chen, J-H. Chen and Y.-L. Tang, On the classification of standing wave solutions for the Schr¨odinger equation, Comm. Partial Differential Equations 35 (2010), 275–301; Erratum in Comm. Partial Differential Equations 35 (2010), 1920–1921.
[11] J.-L. Chern, Z.-Y. Chen and Y.-L. Tang, Uniqueness of finite total curvatures and
the structure of radial solutions for nonlinear elliptic equations, Transactions of the
American Mathematical Society 363 (2011), 3211–3231.
[12] J.-L. Chern and C.-S. Lin, Minimizers of Caffarelli-Kohn-Nirenberg inequalities
on domains with the singularity on the boundary, Arch. Ration. Mech. Anal. 197
(2010), 401–432.
[13] M. Davis and R. Norman, Portfolio selection with transaction costs, Mathematics
of Operations Research 15 (1990) no. 4, 676–713.
[14] M. Davis, V. Panas and T. Zariphopoulou, European option pricing under transaction
fees, SIAM J. Cont. Opt. 31 (1993), 470–493.
[15] W.-Y. Ding and W.-M. Ni, On the elliptic equation Δu + Ku(n+2)=(n−2) = 0 and
related topics, Duke Math. J. 52 (1985), 485–486.
[16] H. Egnell, Positive solutions of semilinear equations in Cones, Trans. Amer. Math.
Soc. 11 (1992), 191–201.
[17] L. C. Evans, A second-order elliptic equation with gradient constraint, Comm. Partial
Differential Equations 4 (1979), no. 5, 555–572.
[18] L. C. Evans, Correction to: ”A second-order elliptic equation with gradient constraint”,
Comm. Partial Differential Equations 4 (1979), no. 10, 1199.
[19] A. Friedman, Variational principles and free-boundary problems, Second edition.
Robert E. Krieger Publishing Co., Inc., Malabar, FL, 1988.
[20] N. Ghoussoub and X.S. Kang, Hardy-Sobolev Critical elliptic equations with boundary
singularities, Ann. Inst. H. Poincar´e Anal. Non Linaire 21 (2004), 767–793.
[21] N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the
critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc. 12 (2000), 5703–
5743.
[22] B. Gidas, W.-M. Ni and L. Nirenberg, Symmetry and related properties via the
maximum principle, Comm. Math. Phys. 68 (1979), 209–243.
[23] B. Gidas, W.-M. Ni and L. Nirenberg, Symmetry of posiive solutions of nonlinear
elliptic equations in Rn, Adv. Math. Suppl. Stud. 7A (1981), 369–402.
[24] B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear
elliptic equations, Comm. Pure Appl. Math. 34 (1981), 525–598.
[25] A. Grigor’yan, “Heat kernel and analysis on manifolds”, AMS, Providence, (2009).
[26] C. Gui, W.-M. Ni and X.-F. Wang, On the stability and instability of positive steady
states of a semilinear heat equation in Rn, Comm. Pure Appl. Math. 45 (1992),
1153–1181.
[27] P. Hartman, “Ordinary differential equations”, Birkh¨auser Basel (1982), second
edition.
[28] R. Hynd, The eigenvalue problem of singular ergodic control, Communications on
Pure and Applied Mathematics 65 (2012), 0649–0682.
[29] R. Hynd, Analysis of Hamilton-Jacobi-Bellman equations arising in Stochastic singular
control, ESAIM: Control Optim. Calc. Var. 19 (2013), no. 1, 112–128.
[30] H. Ishii and S. Koike, Boundary regularity and uniqueness for an elliptic equation
with gradient constraint, Comm. Partial Differential Equations 8 (1983), no. 4, 317–
346.
[31] D. D. Joseph and T. S. Lundgren, Quasilinear Dirichlet problems driven by positive
sources, Arch. Rational Mech. Anal. 49 (1973), 241–269.
[32] N.J. Kruk, Optimal policies for n-dimensional singular stochastic control problems.
Part II: The radially symmetric case. Ergodic control, SIAM J. Control Optim 39
(2000), no. 2, 635–659.
[33] S. Kumaresan and J. Prajapat, Analogue of Gidas-Ni-Nirenberg result in hyperbolic
space and sphere, Rend. Inst. Math. Univ. Trieste 30 (1998), 107–112.
[34] Y. Li, Asymptotic behavior of positive solutions of equation Δu + K(x)up = 0 in
Rn, J. Differential Equations 95 (1992), 304-330.
[35] C.-S. Lin and Z.-Q. Wang, Symmetry of extremal functions for the Caffarelli-Kohn-
Nirenberg inequalities, Proc. Amer. Math. Soc. 132 (2004), 1685–1691.
[36] P.-L. Lions, The concentration-compactness principle in the calculus of variations.
The limit case. I, Riv. Mat. Iberoamericana 1 (1985), no. 1, 145–201.
[37] P.-L. Lions, The concentration-compactness principle in the calculus of variations.
The limit case. II, Riv. Mat. Iberoamericana 1 (1985), no. 2, 45–121.
[38] Y. Liu, Y. Li, and Y. Deng, Separation property of solutions for a semilinear elliptic
equation, J. Differential Equations 163 (2000), 381–406.
[39] G. Mancini and K. Sandeep, On a semilinear elliptic equation in Hn, Ann. Scuola
Norm. Sup. Pisa Cl. Sci. (5), 7 (2008), 635–671.
[40] J.-L. Menaldi, M. Robin and M. Taksar, Singular ergodic control for multidimensional
Gaussian processes, Math. Control Signals Systems 5 (1992), no. 1, 93–114.
[41] W.-M. Ni, On the positive radial solutions of some semilinear elliptic equations on
Rn, Appl. Math. Optim. 9 (1983), 373–380.
[42] W.-M. Ni and S. Yotsutani, Semilinear elliptic equations of Matukuma-type and
related topics, Japan J. Appl. Math. 5 (1988), 1–32.
[43] P. Passaseo, Multiplicity of positive solutions of nonlinear elliptic equations with
critical Sobolev exponent in some contractible domains, Manuscripta Math. 65
(1989), 147–165.
[44] H. M. Soner and S. E. Shreve, Regularity of the value function for a two-dimensional
singular stochastic control problem, SIAM J. Control Optim. 27 (1989), no. 4, 876–
907.
[45] S. Stapelkamp, The Brezis-Nirenberg problem on Hn: existence and uniqueness of
solutions in “ Elliptic and Parabolic Problems- Rolduc and Gaeta 2001”, Bemelmans
et al. ed., World Scientific Publ. River Edge, NJ, (2002), 283–290.
[46] X.-F. Wang, On Cauchy Problem for reaction-diffusion equations, Trans. Amer.
Math. Soc. 337 (1993), 549–590.
[47] M. Wiegner, The C1−1-character of solutions of second order elliptic equations with
gradient constraint, Comm. Partial Differential Equations 6 (1981), no. 3, 361–371.
連結至畢業學校之論文網頁點我開啟連結
註: 此連結為研究生畢業學校所提供,不一定有電子全文可供下載,若連結有誤,請點選上方之〝勘誤回報〞功能,我們會盡快修正,謝謝!
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top